Identifiability results for a k-out-of-p system

Basu, A. P. ; Ghosh, J. K. (1983) Identifiability results for a k-out-of-p system Communications in Statistics - Theory and Methods, 12 (2). pp. 199-205. ISSN 0361-0926

Full text not available from this repository.

Official URL:

Related URL:


Let X1, X2,...,Xp be p random variables with marginal distributions F1, F2,...,Fp respectively. In this paper the prob1em of identifying the Fi's given the distribution of X(r)', the rth ordered statistic is considered. The special case when the Xi's are independent and exponentially distributed is considered in detail. Finally, identification by the distribution of X(1) for other distributions is considered.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Identifiability; K-out-of P Systems; Reliability; Competing Risks
ID Code:22659
Deposited On:24 Nov 2010 08:04
Last Modified:02 Jun 2011 07:17

Repository Staff Only: item control page